# SDR DALA2020020100772

- Difficulty date: February 1, 2020
- Submitted: February 1, 2020
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 81,323 hours, 62,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (CEILING) @ ROWS 15 TO 20 ARE INOP. REPLACED BATTERIES OPS CK GOOD REF MD88 AMM 33-53. (LP6920276)
